# SDR ABXA20221221155

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 90,494 hours, 25,334 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MESSAGE IN VIEW WITH ASSOCIATED LIGHT ON OVERHEAD PANEL AFTER ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED FIM 27-09 FT 803 + FIM 27-09 FT 814 FOR RUDDER RATIO CHANGER BITE PROCEDURE. ALL TEST PASSED NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
